| Catalog Number |
133S-MV-13-T |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: foreign material on implant.
Event or Problem Description
Healthcare professional reported "percolation and spots of sand within the tissue expander of shell and fill port area." backup device used to complete surgery.Device was not implanted.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2.